Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

side effects of anti-inflamms

Posted by lilhurrica on 9/12/98 at 06:44 (001791)

hi all my computer was out of commish and i really missed this place...in the month i have been 'away' i have had relief and then a set back..i returned to my teaching job and ouch..my question is this..what side effects have people had from the anti in flams. i have been on three different ones for 5 months now and am starting to have incredible pains in the upper stomach -diaphram area and soreness and pain.. i think its related to this medicine but am so fearful of letting go of something that may be decreasing pain(dont even know) so..... what are the opinions out thereabout these medicines and if they even work..oh i also ordered cheap full inserts from Dr. leonards catalog 7.99 and you boil them and put them on in your shoe to mold. they have been more comfortable than most. purchased 230.00 shoes from mephistos ..from the post about disability it seems options are few..the dr.s dont have a clue... any way thanks for reading.........................

Re: side effects of anti-inflamms

Annette on 9/12/98 at 14:15 (001797)

I eventually had to give up taking the the antiinflams also because of severe hearburn and stomach pain. I got by for a while by taking antacid tablets with them. I was on them for a couple of years and after I went off I realized that they really weren't helping much anyway.

Re: side effects of anti-inflamms

Jean A. on 9/12/98 at 15:48 (001799)

I , too, was on anti-inflams for many months. My feet were getting better, but I had considerable stomach pain, despite a change in anti-inflamm prescriptions. Finally got the courage to try life without ant-inflamms and was delighted to find outmy feet continued to improve without the anti-inflamms. I continued with the stretching exercises, orthotics, icing, etc.however.

Re: side effects of anti-inflamms

Margie on 9/13/98 at 18:38 (001824)

I am now taking Voltaren (generic) 75 mg. twice a day. It doesn't bother my stomach. It is the 4th one I've tried. Naprelen didn't work and Arthrotec and Daypro tore up my stomach. If it hurts stop taking it or you can get an ulcer. Maybe try another. My pharmacist said there are about 20 on the market. Another one might help without hurting you.

Re: side effects of anti-inflamms

Barbara on 9/14/98 at 17:05 (001842)

I use an anti-inflammatory analgesic ointment called 'Traumeel' which I buy from my acupuncturist. It is a homeopathic ointment made in Germany and distributed by Heel/BHI, Inc., Albuquerque, NM, 1-800-621-7644 (got this info from the container). I don't like taking anti-inflammatory pills but when I do I make sure to take them with food or milk because they are really hard on the stomach otherwise. I find that if I glob the ointment on the pain is reduced pretty quickly and they say the only side effect would be if you have an alergic skin reaction which has not happened in my case. Best of luck to you and all of us trying to live this. It is incredibly frustrating...